sexologist-icon
Spotting after deviry
I had sex on 5th day of my menses,n took ipill within 24 hours got bleeding within a week i.e on 25 th oct.,got my next periods on 28th nov for 4 days,i n december i missed periods,took pregnancy test 3 times was negative,gone to gynaecologist she did sonography n have deviry for 3 days,3 times n after 3 days i will get periods,but after completing deviry got spotting after8 days n that too light no periods n back pain....the day i completed deviry i had severe cramps in my abdomen....
1428 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, this is normal response after hormonal therapy, hydrate ur self n eat nutritional diet. See for few days n contact again if there is no relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Spotting in pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.